Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 6, Pages 803–812 (Mi mz2654)  

Antinilpotent Lie Algebras

V. V. Gorbatsevich

Moscow State Aviation Technological University

Abstract: The class of antinilpotent Lie algebras closely related to the problem of constructing solutions with constant coefficients for the Yang–Mills equation is considered. A complete description of the antinilpotent Lie algebras is given. A Lie algebra is said to be antinilpotent if any of its nilpotent subalgebras is Abelian. The Yang-Mills equation with coefficients in a Lie algebra $L$ has nontrivial solutions with constant coefficients if and only if the Lie algebra $L$ is not antinilpotent. In Theorem 1, a description of all semisimple real antinilpotent Lie algebras is given. In Theorem 2, the problem of describing the antinilpotent Lie algebras is completely reduced to the case of semisimple Lie algebras (treated in Theorem 1) and solvable Lie algebras. The description of solvable antinilpotent Lie algebras is given in Theorem 3.

DOI: https://doi.org/10.4213/mzm2654

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:6, 749–756

Bibliographic databases:

UDC: 512.554.3
Received: 14.12.2004

Citation: V. V. Gorbatsevich, “Antinilpotent Lie Algebras”, Mat. Zametki, 78:6 (2005), 803–812; Math. Notes, 78:6 (2005), 749–756

Citation in format AMSBIB
\Bibitem{Gor05}
\by V.~V.~Gorbatsevich
\paper Antinilpotent Lie Algebras
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 6
\pages 803--812
\mathnet{http://mi.mathnet.ru/mz2654}
\crossref{https://doi.org/10.4213/mzm2654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249031}
\zmath{https://zbmath.org/?q=an:1121.17005}
\elib{https://elibrary.ru/item.asp?id=9155905}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 6
\pages 749--756
\crossref{https://doi.org/10.1007/s11006-005-0180-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200018}
\elib{https://elibrary.ru/item.asp?id=13474115}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644445891}


Linking options:
  • http://mi.mathnet.ru/eng/mz2654
  • https://doi.org/10.4213/mzm2654
  • http://mi.mathnet.ru/eng/mz/v78/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:118
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021